# SDR REXA2019111251567

- Difficulty date: November 5, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 687
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS 1 EA PROTRUDING DENT AT FS 687.75 BETWEEN STR 23L AND STR 24L. INCLDUES 8790841/290
C/W ENDEAVOR EA CRJ 253-09791 IN ITS ENTIRETY FOR REPAIR OF FUSELAGE SKIN. WVAC EMP STAMP
